# SDR SWAA2021091616674

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 49,194 hours, 29,498 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT OVERHEAD LIGHT MOUNTING BRACKET BROKEN ; / [01] R&R OVERWING EXIT OVERHEAD LIGHT MOUNTING BRACKET IAW 33-51-01. OP CHECK GOOD.
